Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe hair fall, had itchy scalp with tiny pimples on using Morrf, Adgain, no improvements on stopping use. Help?

Hi !! I am suffering from severe hair fall and few months before I consulted a doctor and she gave me MORR F to apply over scalp along with ADGAIN and a vitamin tablets to take. For first month it was ok but later I got really itchy scalp with some small tiny pimples kind of thing which will not pain but later it is releasing some while solid forms. I sttopped using all medicines but still I have itchy scalp with this small pimple. I am 24 years old and even my scalps are visible in most of my front parts of head.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in HCM.
Hair loss in your case can be androgenetic alopecia..
You mostly have intolerance to MORR F lotion.
You can go for Mintop 10 % foam which is propylene glycol free and safe.It will not cause the scalp itching.
The effect will be noticed after 3 months continous use.
Treatment should be continue for 1.5- 2 years.

Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor